# SDR DALA2019011900374

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Torn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN KEVLAR CABLE ON TAILCONE IN REF 5350-4287 STEP 4. NEW CABLE WAS INSTALLED PER AMM: 53-53-00-401 CONFIG 2. (LP0909599)
